MAUDE Adverse Event Report: HAMILTON MEDCIAL AG HAMILTON-T1

HAMILTON MEDCIAL AG HAMILTON-T1
Model Number HAMILTON-T1
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Psa notes: mechanical ventilator expiratory valve malfunction.Respiratory rate not measuring correctly.Multiple attempts to recalibrate and used different circuit as well while recalibrating.Pt had to be hand bagged ventilated with flow inflating bag during whole transport to (b)(6) picu.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDCIAL AG
via crusch 8
bonaduz, 7402
SZ  7402
MDR Report Key18414024
Report Number3016723884-2023-00029
Device Sequence Number8897243
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/27/2023
Report Date (Section F) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberHAMILTON-T1
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/11/2023
Event Location Other
Date Report to Manufacturer12/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown
Date Report Sent to FDA12/27/2023